# SDR AMWA76686

- Difficulty date: March 31, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD DUE TO SMOKE IN THE COCKPIT, A/C LANDED WITHOUT INCIDENT. MAINTENANCE WAS CALLED AND FOUND THE ENGINE OIL TO BE OVER SERVICED. NO PARTS WERE USED.
